# SDR UALA2012122707405

- Difficulty date: December 27, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 48,694 hours, 19,606 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CAPTAINS FWD WINDOW HAS A PRESSURE LEAK PSI8 CAB ALT 7400FT.  UPON FURTHER INVESTIGATION FOUND WINDOWS NOT TO BE LEAKING. POST'S BETWEEN FWD COCKPIT WINDOW AND SLIDING WINDOW LEAKING AT SEAM.  FOUND BOTH SLIDING WINDOW SEALS WORN.  FOUND L2 & R2 WINDOW SEALS BAD NEED REPLACEMENT. REMOVED & REPLACED PER AMM. PERFORMED PRESSURE CHECKS. CHECKS GOOD.
